# SDR CA970909002

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Housing
- Part number: 2661943
- Condition: Cracked
- Location: Piston Housing
- Part time: 12,716 hours
- Component: 214665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIQUID PENETRANT AND EDDY CURRENT INSPECTION WERE COMPLETED ON DHC8-100 BRAKE HOUSINGS. ON ONE UNIT ALL (6) PISTON CAVITIES WERE FOUND CRACKED JUST BELOW THE INLET AND BLEEDER PORTS. ON THE SECOND THREE PISTON CAVITIES WERE FOUND CRACKED IN THE SAME AREA.
